# SDR W8PA971082

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23378
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RBL 45, SEAT TRACK, BS 328-344, WL 208.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS REPLACED SEAT TRACK WITH NEW ONE.  (M)
